Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 80, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 11, 2011, 5:24 AM CDT for Louisa County, Iowa. It took effect at Jun 11, 2011, 11:25 AM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2011, 5:24 AM CDT (10:24 UTC)
- In effect from
- Jun 11, 2011, 11:25 AM CDT
- Expired
- Jun 12, 2011, 9:29 AM CDT
- In force
- 22 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
County Louisa County, IA
The radar
The Quad Cities radar (KDVN), 72 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Iowa River at Wapello (WAPI4).
- Action stage
- 18.5 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 27.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05465500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
878 WGUS43 KDVN 111024 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 524 AM CDT SAT JUN 11 2011 .THE HEAVY RAINS THAT FELL OVER SOUTHEAST IOWA THE PAST TWO DAYS WILL CAUSE FLOODING ON PORTIONS OF THE IOWA RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC115-112224- /O.NEW.KDVN.FL.W.0080.110611T1559Z-110615T1200Z/ /WAPI4.1.ER.110611T1559Z.110611T1800Z.110614T0000Z.NO/ 524 AM CDT SAT JUN 11 2011 ...FLOOD WARNING IN EFFECT UNTIL MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE IOWA RIVER AT WAPELLO. * UNTIL MONDAY EVENING. * AT 5:00 AM SATURDAY THE STAGE WAS 19.7 FEET...AND RISING. * FLOOD STAGE IS 20 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE RISING TO 20.1 FEET TODAY. FLUCTUATE AROUND FLOOD STAGE SUNDAY AND MONDAY. FALL BELOW FLOOD STAGE MONDAY EVENING. $$
4 follow-up statements
765 WGUS83 KDVN 111602 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1102 AM CDT SAT JUN 11 2011 RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-ILC071-120802- /O.EXT.KDVN.FL.W.0076.110611T1800Z-110618T0600Z/ /GLDI2.1.ER.110611T1800Z.110613T1200Z.110616T1800Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL THURSDAY. * AT 8:00 AM SATURDAY THE STAGE WAS 9.9 FEET...AND STEADY. * FLOOD STAGE IS 10 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 11.0 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE THURSDAY. $$ IAC057-111-ILC067-071-120801- /O.EXT.KDVN.FL.W.0077.000000T0000Z-110618T1800Z/ /BRLI4.1.ER.110611T1245Z.110613T1200Z.110617T0600Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL FRIDAY MORNING. * AT 10:00 AM SATURDAY THE STAGE WAS 15.1 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 16.0 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES IN MONTROSE AND NIOTA. $$ IAC095-103-120801- /O.EXT.KDVN.FL.W.0075.000000T0000Z-110616T2100Z/ /MROI4.2.ER.110610T1308Z.110611T0630Z.110615T0900Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT MARENGO. * UNTIL WEDNESDAY MORNING. * AT 10:00 AM SATURDAY THE STAGE WAS 15.7 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...THE RIVER IS CURRENTLY FALLING BUT WILL RISE AGAIN TO AROUND 15.5 FEET SUNDAY NIGHT. THE RIVER IS FORECAST TO FALL AGAIN STARTING ON MONDAY. * FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND ALONG THE RIVER. $$ IAC103-115-183-111632- /O.CAN.KDVN.FL.W.0078.000000T0000Z-110615T0000Z/ /LNTI4.1.ER.110611T0022Z.000000T0000Z.000000T0000Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE IOWA RIVER NEAR LONE TREE. * AT 10:00 AM SATURDAY THE STAGE WAS 13.4 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * RECENT ACTIVITY...WATER IS BEING HELD AT LAKE CORALVILLE WHICH WILL RESULT IN THE RIVER REMAINING BELOW FLOOD STAGE. * FORECAST...FALL TO AROUND 13 FEET THIS EVENING AND THEN BEGIN RISING. A SECONDARY CREST AROUND 14.5 FEET IS EXPECTED MONDAY NIGHT. * IMPACT...AT 14 FEET...WATER REACHES TO THE TOPS OF BANKS ALONG THE RIVER. $$ IAC115-120801- /O.EXT.KDVN.FL.W.0080.110611T1625Z-110615T1800Z/ /WAPI4.1.ER.110611T1625Z.110612T0000Z.110614T0600Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT WAPELLO. * UNTIL TUESDAY MORNING. * AT 10:00 AM SATURDAY THE STAGE WAS 19.9 FEET...AND RISING. * FLOOD STAGE IS 20 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE RISING TO 20.2 FEET THIS EVENING. FALL BELOW FLOOD STAGE TUESDAY MORNING. $$ IAC103-183-120801- /O.EXT.KDVN.FL.W.0074.000000T0000Z-110614T0705Z/ /KALI4.2.ER.110610T1130Z.110611T0530Z.110612T1905Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY... THE FLOOD WARNING CONTINUES FOR THE ENGLISH RIVER AT KALONA. * UNTIL SUNDAY. * AT 10:00 AM SATURDAY THE STAGE WAS 16.4 FEET...AND STEADY. * FLOOD STAGE IS 14 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SUNDAY. $$ IAC107-120801- /O.EXT.KDVN.FL.W.0073.000000T0000Z-110615T1648Z/ /SIGI4.2.ER.110610T1119Z.110611T1115Z.110614T0448Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE NORTH SKUNK RIVER NEAR SIGOURNEY. * UNTIL MONDAY EVENING. * AT 10:30 AM SATURDAY THE STAGE WAS 18.0 FEET...AND FALLING. * FLOOD STAGE IS 16 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * RECENT ACTIVITY...THE RIVER IS EXPECTED TO REMAIN AROUND 18 FEET THROUGH SUNDAY NIGHT. * FORECAST...HOLD AROUND 18 FEET TODAY. FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 18 FEET...WATER AFFECTS MOST AGRICULTURAL LAND NEAR SIGOURNEY. $$ IAC111-MOC045-120801- /O.EXT.KDVN.FL.W.0079.000000T0000Z-110613T1905Z/ /SFLM7.1.ER.110611T0909Z.110611T1800Z.110612T0705Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * UNTIL SUNDAY MORNING. * AT 10:00 AM SATURDAY THE STAGE WAS 18.8 FEET...AND RISING. * FLOOD STAGE IS 18 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...THE RIVER IS NEARING A CREST. * FORECAST...RISE TO 19.1 FEET TODAY. FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 18 FEET...FLOODING OCCURS OVER THE LOWEST RIVER BANKS. $$
655 WGUS83 KDVN 120159 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 859 PM CDT SAT JUN 11 2011 .UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI...SKUNK...DES MOINES... ENGLISH AND IOWA RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-ILC071-121759- /O.EXT.KDVN.FL.W.0076.000000T0000Z-110618T0000Z/ /GLDI2.1.ER.000000T0000Z.110613T1800Z.110616T1200Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL THURSDAY MORNING. * AT 6:00 PM SATURDAY THE STAGE WAS 10.2 FEET...AND RISING. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 10.9 FEET MONDAY. FALL BELOW FLOOD STAGE THURSDAY MORNING. $$ IAC057-111-ILC067-071-121758- /O.EXT.KDVN.FL.W.0077.000000T0000Z-110618T1200Z/ /BRLI4.1.ER.110611T1245Z.110613T0600Z.110617T0000Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL THURSDAY EVENING. * AT 8:00 PM SATURDAY THE STAGE WAS 15.3 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 15.9 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE THURSDAY EVENING. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES IN MONTROSE AND NIOTA. $$ ILC067-MOC045-121758- /O.EXT.KDVN.FL.W.0081.110612T1800Z-110618T0000Z/ /GGYM7.1.ER.110612T1800Z.110614T1800Z.110616T1200Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL THURSDAY MORNING. * AT 8:30 PM SATURDAY THE STAGE WAS 14.8 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE SUNDAY...AND CONTINUE RISING TO 15.5 FEET TUESDAY. FALL BELOW FLOOD STAGE THURSDAY MORNING. $$ IAC095-103-121758- /O.EXT.KDVN.FL.W.0075.000000T0000Z-110616T0200Z/ /MROI4.2.ER.110610T1308Z.110611T0630Z.110614T1400Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT MARENGO. * UNTIL TUESDAY MORNING. * AT 8:00 PM SATURDAY THE STAGE WAS 15.4 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND ALONG THE RIVER. $$ IAC115-121758- /O.EXT.KDVN.FL.W.0080.000000T0000Z-110613T1800Z/ /WAPI4.1.ER.000000T0000Z.110612T0100Z.110612T0600Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT WAPELLO. * UNTIL SUNDAY MORNING. * AT 8:00 PM SATURDAY THE STAGE WAS 20.1 FEET...AND STEADY. * FLOOD STAGE IS 20 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING. $$ IAC103-183-121758- /O.CON.KDVN.FL.W.0074.000000T0000Z-110614T0705Z/ /KALI4.2.ER.110610T1130Z.110611T0530Z.110612T1905Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY... THE FLOOD WARNING CONTINUES FOR THE ENGLISH RIVER AT KALONA. * UNTIL SUNDAY. * AT 8:00 PM SATURDAY THE STAGE WAS 16.2 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SUNDAY. $$ IAC107-121758- /O.EXT.KDVN.FL.W.0073.000000T0000Z-110614T2230Z/ /SIGI4.2.ER.110610T1119Z.110611T1115Z.110613T1030Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE NORTH SKUNK RIVER NEAR SIGOURNEY. * UNTIL MONDAY MORNING. * AT 8:30 PM SATURDAY THE STAGE WAS 16.8 FEET...AND FALLING. * FLOOD STAGE IS 16 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME COUNTY ROADS AND FARM HOUSES. $$ IAC111-MOC045-120229- /O.CAN.KDVN.FL.W.0079.000000T0000Z-110613T1905Z/ /SFLM7.1.ER.110611T0909Z.110611T2100Z.110612T0013Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * AT 8:00 PM SATURDAY THE STAGE WAS 17.9 FEET...AND FALLING. * FLOOD STAGE IS 18 FEET. * FELL BELOW FLOOD STAGE AT 7:13 PM SATURDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 14.9 FEET MONDAY MORNING. $$
040 WGUS83 KDVN 121103 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 603 AM CDT SUN JUN 12 2011 .UPDATED RIVER FLOOD INFORMATION. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-ILC071-130303- /O.CON.KDVN.FL.W.0076.000000T0000Z-110618T0000Z/ /GLDI2.1.ER.000000T0000Z.110613T1800Z.110616T1200Z.NO/ 603 AM CDT SUN JUN 12 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL THURSDAY MORNING. * AT 4:00 AM SUNDAY THE STAGE WAS 10.3 FEET...AND RISING. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 10.9 FEET MONDAY. FALL BELOW FLOOD STAGE THURSDAY MORNING. $$ IAC057-111-ILC067-071-130302- /O.CON.KDVN.FL.W.0077.000000T0000Z-110618T1200Z/ /BRLI4.1.ER.110611T1245Z.110613T0600Z.110617T0000Z.NO/ 603 AM CDT SUN JUN 12 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL THURSDAY EVENING. * AT 5:00 AM SUNDAY THE STAGE WAS 15.4 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 15.9 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE THURSDAY EVENING. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES IN MONTROSE AND NIOTA. $$ ILC067-MOC045-130302- /O.CON.KDVN.FL.W.0081.110612T1800Z-110618T0000Z/ /GGYM7.1.ER.110612T1800Z.110614T1800Z.110616T1200Z.NO/ 603 AM CDT SUN JUN 12 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL THURSDAY MORNING. * AT 5:30 AM SUNDAY THE STAGE WAS 14.9 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 15.5 FEET TUESDAY. FALL BELOW FLOOD STAGE THURSDAY MORNING. $$ IAC095-103-130302- /O.CON.KDVN.FL.W.0075.000000T0000Z-110616T0200Z/ /MROI4.2.ER.110610T1308Z.110611T0630Z.110614T1400Z.NO/ 603 AM CDT SUN JUN 12 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT MARENGO. * UNTIL TUESDAY MORNING. * AT 5:00 AM SUNDAY THE STAGE WAS 15.3 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FLUCTUATE AROUND 15.3 FEET THROUGH MONDAY MORNING. THEN...FALL BELOW FLOOD STAGE TUESDAY MORNING. $$ IAC115-130302- /O.EXT.KDVN.FL.W.0080.000000T0000Z-110614T0039Z/ /WAPI4.1.ER.110612T1113Z.000000T0000Z.110612T1239Z.NO/ 603 AM CDT SUN JUN 12 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT WAPELLO. * UNTIL THIS MORNING. * AT 5:00 AM SUNDAY THE STAGE WAS 20.0 FEET...AND FALLING. * FLOOD STAGE IS 20 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...FALL BELOW FLOOD STAGE THIS MORNING. $$ IAC103-183-130302- /O.CON.KDVN.FL.W.0074.000000T0000Z-110614T0705Z/ /KALI4.2.ER.110610T1130Z.110611T0530Z.110612T1905Z.NO/ 603 AM CDT SUN JUN 12 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL TONIGHT... THE FLOOD WARNING CONTINUES FOR THE ENGLISH RIVER AT KALONA. * UNTIL TONIGHT. * AT 5:00 AM SUNDAY THE STAGE WAS 16.1 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MODERATE FLOODING IS OCCURRING. * FORECAST...FALL BELOW FLOOD STAGE TONIGHT. $$ IAC107-130302- /O.CON.KDVN.FL.W.0073.000000T0000Z-110614T2230Z/ /SIGI4.2.ER.110610T1119Z.110611T1115Z.110613T1030Z.NO/ 603 AM CDT SUN JUN 12 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE NORTH SKUNK RIVER NEAR SIGOURNEY. * UNTIL MONDAY MORNING. * AT 5:30 AM SUNDAY THE STAGE WAS 16.6 FEET...AND STEADY. * FLOOD STAGE IS 16 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...REMAIN NEARLY STEADY AROUND 16.6 FEET TODAY. FALL BELOW FLOOD STAGE MONDAY MORNING. $$
993 WGUS83 KDVN 121429 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 929 AM CDT SUN JUN 12 2011 .UPDATED INFORMATION FOR THE IOWA...ENGLISH...AND NORTH SKUNK RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC095-103-130629- /O.EXT.KDVN.FL.W.0075.000000T0000Z-110616T0600Z/ /MROI4.2.ER.110610T1308Z.110611T0630Z.110614T1800Z.NO/ 929 AM CDT SUN JUN 12 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT MARENGO. * UNTIL TUESDAY. * AT 9:00 AM SUNDAY THE STAGE WAS 15.3 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE TUESDAY. * IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND ALONG THE RIVER. $$ IAC115-121459- /O.CAN.KDVN.FL.W.0080.000000T0000Z-110614T0039Z/ /WAPI4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 929 AM CDT SUN JUN 12 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE IOWA RIVER AT WAPELLO. * AT 9:00 AM SUNDAY THE STAGE WAS 19.8 FEET...AND FALLING. * FLOOD STAGE IS 20 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 19.4 FEET MONDAY MORNING. $$ IAC103-183-130628- /O.EXT.KDVN.FL.W.0074.000000T0000Z-110614T1056Z/ /KALI4.2.ER.110610T1130Z.110611T0530Z.110612T2256Z.NO/ 929 AM CDT SUN JUN 12 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TODAY... THE FLOOD WARNING CONTINUES FOR THE ENGLISH RIVER AT KALONA. * UNTIL TODAY. * AT 9:00 AM SUNDAY THE STAGE WAS 15.9 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE TODAY. $$ IAC107-130628- /O.EXT.KDVN.FL.W.0073.000000T0000Z-110615T0651Z/ /SIGI4.2.ER.110610T1119Z.110611T1115Z.110613T1851Z.NO/ 929 AM CDT SUN JUN 12 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY... THE FLOOD WARNING CONTINUES FOR THE NORTH SKUNK RIVER NEAR SIGOURNEY. * UNTIL MONDAY. * AT 8:30 AM SUNDAY THE STAGE WAS 16.8 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...A SECONDARY RISE IS CURRENTLY UNDERWAY. * FORECAST...RISE TO 17.1 FEET THIS EVENING. FALL BELOW FLOOD STAGE MONDAY. * IMPACT...AT 16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME COUNTY ROADS AND FARM HOUSES. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 11, 3:27 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 11, 3:27 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 327 AM CDT SAT JUN 11 2011 .SYNOPSIS... LATEST SFC ANALYSIS WAS INDICATING THE MAIN SFC LOW JUST SOUTHEAST OF THE DVN CWA ON UNDULATING BOUNDARY. THIS BOUNDARY INCREASINGLY BECOMING A COOL FRONT ACRS THE SOUTHERN PLAINS UP INTO THE SOUTHERN CWA AS NORTHERN PLAINS RIDGE COMPLEX CONTINUES TO BUILD SOUTHEASTWARD. ALOFT..WATER VAPOR IMAGERY WAS INDICATING AN UPPER LEVEL WAVE ROLLING EAST AND STARTING TO OPEN UP ACRS MN AND INTO FAR NORTHWEST WI...WITH AN IMPRESSIVE MID AND UPPER LEVEL DRY PUNCH WHIRLING TO THE SOUTH OF IT ACRS IA AND INTO SOUTHWEST WI. && .SHORT TERM...TODAY AND TONIGHT... TODAY...EXPECT THE BULK OF THE LIFT OFF THIS NORTHERN STREAM WAVE TO BE EAST OF THE CWA AFTER 12Z AND THUS EXPECT MOST OF ANY LINGERING SHOWERS OR ISOLATED STORMS TO ALSO BE EAST OR SOUTH OF THE CWA BY THEN. WILL KEEP PATCHY FOG WORDING FROM 12Z-14Z THIS MORNING MAINLY EAST OF THE MS RVR ALONG LINGERING CONVERGENT EFFECT OF INVERTED TROF OFF THE SFC LOW. THEN FOR THE REST OF THE DAY AS SFC RIDGE ENGULFS THE UPPER AND MID MS RVR VALLEY...MAIN FCST CHALLENGE WILL BE THE CLEARING OF CLOUDS AND HIGH TEMPS. CURRENT POST-FRONTAL DECK IN PLACE SHOULD GET ERODED INTO BY TOP-DOWN SUBSIDENCE AND INCOMING RIDGING...BUT VERY STEEP LLVL LAPSE RATES AND LINGERING BOUNDARY LAYER MOISTURE MAY FUEL CU FORMATION TO BROKEN LEVELS IN PORTION OF THE DVN CWA IN THE MIDDAY AND AFTERNOON HEATING. AREAS MOST FAVORABLE FOR MORE CU LOOK TO BE ACRS NORTHERN TO NORTHEAST THIRD TO HALF OF THE DVN CWA. THE 00Z RUN CU RULE ALSO TARGETS THESE AREAS. ALTHOUGH WON/T ADD THEM TO THE FORECAST AT THIS POINT...SOME OF THE DIURNAL CU MAY BE ENHANCED ENOUGH TO GENERATE SOME AFTERNOON SPRINKLES AND FRECKLE THE RADAR RETURNS. LATEST HRRR RUNS SUGGEST THIS. ALTHOUGH BRUNT OF THE REAL H85 COLD POOL WITH 5C VALUES SHIFTS ACRS MN AND WI TODAY...DESPITE THE DEEP MIXING THE INCOMING CAA MAKING IT THIS FAR SOUTH WILL HOLD HIGHS IN THE UPPER 60S TO MID 70S. THE WARMER TEMPS MAY BE IN THE FAR WEST WHERE MORE INSOLATION EVENTUALLY OCCURS THIS AFTERNOON AFTER THE MORNING CLOUDS ERODE. TONIGHT...MAIN SFC RIDGE WILL LOOK TO CONTINUE TO MIGRATE EAST AND TAKE OVER THE WESTERN GRT LKS THIS PERIOD. LINGERING DIURNAL CLOUDS SHOULD CLEAR AS THE EVENING PROGRESSES SETTING THE STAGE FOR A COOL AND MAINLY CLEAR NIGHT. WOULD NOT BE SURPRISED IF SOME TEMPS DIP INTO THE UPPER 40S IN THE FAVORED NORTHERN COLD AIR DRAINAGE LOCATIONS. REST OF THE CWA IN THE LOW TO MID 50S. MAY ADD PATCHY FOG AFTER MIDNIGHT EXPECTING SOME RADIATIONAL DEVELOPMENT IN RECENT HEAVY RAIN AREAS AS WELL AS SOME LOW LYING/RVR VALLEYS. ..12.. .LONG TERM...SUNDAY THROUGH NEXT FRIDAY... UNFORTUNATELY WE ARE LOOKING AT A RATHER DAMP FORECAST THIS MORNING WITH THE PATTERN ACTIVE AND THE STORM TRACKS MOVING RIGHT ACROSS THE MIDWEST. IF THIS WET PERIOD IS REALIZED...THERE WILL LIKELY BE MORE WIDESPREAD FLOODING ISSUES THAN WE ALREADY HAVE. SUNDAY AFTERNOON AND NIGHT WE GET RIGHT BACK INTO THE PRECIPITATION CHANCES AS THE SURFACE RIDGING SHIFTS BACK TO THE NORTHEAST AHEAD OF WARM AIR ADVECTION ALOFT. A TROUGH IS MOVING ACROSS THE ROCKIES AND SHOULD GENERATE CYCLOGENESIS OVER WESTERN KANSAS OR THEREABOUTS BY SUNDAY NIGHT...WITH AN INVERTED TROUGH OR WARM FRONT EXTENDING TO NEAR OR JUST SOUTH OF THE CWA. THIS CONTINUES INTO TUESDAY AS THE UPPER LEVEL PATTERN AMPLIFIES AND THE SURFACE FEATURE MOVES SLOWLY NORTHEAST. TEMPERATURES DURING THIS TIME SHOULD BE ON THE COOL SIDE WITH THE EAST TO SOUTHEAST WINDS NOT BRINGING IN MUCH IN THE WAY OF WARM AIR. WITH THIS PATTERN MAX TEMPS WILL ONLY BE IN THE LOW TO MID 70S SUNDAY AND MONDAY. MIN TEMPS SUNDAY NIGHT SHOULD BE IN THE 50S...BUT MONDAY NIGHT SHOULD WARM INTO THE UPPER 50S TO UPPER 60S WITH THE COMMENCEMENT OF THE WARM AIR ADVECTION. MODEL DIFFERENCES AFTER THIS POINT BEGIN TO DIVERGE AS THE ECMWF DEVELOPS A NEARLY CUT OFF UPPER AND SURFACE LOW BY EARLY WEDNESDAY...WHILE THE GFS KEEPS THE PATTERN MORE PROGRESSIVE. THE OTHER MODELS SEEM TO HAVE SOLUTIONS THAT ARE IN BETWEEN THESE SOLUTIONS...BUT ALSO DIFFERING IN TIMING OR STRENGTH. THE ECMWF USUALLY IS A PREFERRED SOLUTION DUE TO BETTER SKILL...BUT IT IS SHOWING A LOT OF VARIABILITY FROM RUN TO RUN ON THE STRENGTH AND TRACK OF THIS UPPER LEVEL FEATURE...THOUGH NEARLY ALL THE RECENT RUNS DO SHOW A CUT OFF LOW IN THE UPPER MIDWEST OR GREAT LAKES REGION WEDNESDAY EVENING. HAVE TRIED TO GO MORE WITH A CONSENSUS APPROACH OR HPC GUIDANCE TO THE FORECAST FOR WEDNESDAY AND BEYOND...KEEPING TEMPERATURES COOL AND MANY PERIODS OF CHANCE POPS FOR WEDNESDAY THROUGH FRIDAY. ..LE.. && .AVIATION... LOW MVFR AND IFR CIGS AND SOME FOG OF 3/4SM TO 4SM VSBYS THIS MORNING SHOULD RISE TO MVFR AND EVENTUALLY HIGH MVFR OR VFR LEVELS BY MID MORNING AND AFTERNOON AT MOST TERMINAL SITES. SOME AREAS MAY TEMPORARILY CLEAR IN EARLY AFTERNOON BEFORE CU REFORMS IN THE 3-4K FT AGL LAYER. SUSTAINED NORTH TO NORTHWEST SFC WINDS OF 7-12 KTS TODAY AND LATE MORNING GUSTS UP TO 18 KTS. EXPECT EVENTUAL CLEARING TONIGHT UNDER INCOMING RIDGE AXIS. SOME POTENTIAL OF FOG DEVELOPMENT IN THE VCNTY OF MOST TERMINALS...POSSIBLY OF PATCHY IFR OR SHALLOW GROUND TYPE FOG DEVELOPMENT AFTER 06Z SUNDAY MORNING. ..12.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 12/LE
Hazardous weather outlook, Jun 11, 4:59 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 459 AM CDT SAT JUN 11 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-121000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 459 AM CDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SOME PATCHY AREAS OF DENSE FOG REDUCING VISIBILITIES DOWN TO A QUARTER MILE OR LESS...WILL BE POSSIBLE THIS MORNING THROUGH 7 AM CDT. AREAS OF PATCHY DENSE FOG WILL BE POSSIBLE AGAIN LATE TONIGHT UNDER CLEARING SKIES AND LIGHT WINDS...ESPECIALLY IN LOW LYING AREAS AND RIVER VALLEYS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY THROUGH WEDNESDAY WILL BE AN ACTIVE PERIOD IN THE FORECAST...WITH SEVERAL ROUNDS OF THUNDERSTORMS EXPECTED DURING THIS TIME FRAME...ESPECIALLY SUNDAY NIGHT AND TUESDAY NIGHT. IT IS TOO SOON TO DETERMINE THE SEVERE POTENTIAL OF THESE THUNDERSTORMS. RAINFALL IS EXPECTED NEARLY EVERY DAY...SO ANY PERIODS OF HEAVY RAINFALL MAY LEAD TO FLASH FLOODING AND FURTHER AGGRAVATION OF THE RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 9:35 PM CDT | River Flood Warning | DVN | Lee | 23 hr |
Nearby
River Flood Warnings in Iowa, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.